# SDR YENA2008032

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 14,631 hours, 5,051 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 05496
- Condition: Faulty
- Location: Entertain Sys
- Part time: 1,410 hours, 494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 760, SJU-BOS, FLT ATTENDANT DETECTED BURNED ELECTRICAL ODOR AROUND MID CABIN (ROWS 6-8) ABOUT 1 HOUR AND 20 MINUTES INTO FLT.  THE LTV'S WERE TURNED OFF AND THE AFT AVIONICS COMP WAS TURNED OFF.  ODOR QUICKLY DISSIPATED.  ACCOMPLISHED ELEC ODOR SYS INTEGRITY CK IAW LTV MM 23-39-00.  INSPECTED ROWS 4 THRU 10 A,B,C,D,E,F.  FOUND J-1 CABLE AT 8A,B,C PARTIALLY DISCONNECTED.  REMOVED AND REPLACED 8 THRU 7 A,B,C XEB CABLE AND 8A,B,C SEB IAW LTV MM 44-20-17, 23-39-00.  FOUND BENT PIN AT 6D,E,F J-3 CABLE.  REMOVED AND REPLACED J-3 CABLE AND SEB AT 6D,E,F IAW LTV MM 44-20-17, 23-39-00.  SYS OPS CHECKS GOOD IAW LTV MM 23-39-00 AND 44-20-17.
